A geometric view of welfare gains with non-instantaneous adjustment
Peter Salamon,
John Komlos,
Bjarne Andresen and
James D. Nulton
Mathematical Social Sciences, 1987, vol. 13, issue 2, 153-163
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(87)90052-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:13:y:1987:i:2:p:153-163
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().